# SDR RAIA00608022

- Difficulty date: August 16, 2006
- Submitted: August 24, 2006
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145
- Aircraft serial: 145187
- Aircraft time: 15,977 hours, 15,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT 5575 - STL - EMERGENCY LIGHTS DIM AT ROWS 8 - 12.  MAINTENANCE REPLACED THE ESCAPE PATH LIGHTING STRIP.
